# SDR SIMA20141121002

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 36,367 hours, 33,572 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Button
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARKING LIGHT INOPERATIVE WITH BRAKE SET.  DEFERRED IAW MEL 32-6.  COMPLIED WITH THE MEL PROCEDURES.  R & R EMER PARKING BRAKE LIGHTED PUSH BUTTON ASSEMBLY & OPERATIONS CHECKED GOOD IAW AMM 20-13-04.  MEL ITEM RESTORED.
